# SDR SWAA2014111334121

- Difficulty date: November 13, 2014
- Submitted: November 13, 2014
- Operation: Air carrier
- Aircraft: N972AT
- Make and model: Boeing 717-200
- Aircraft serial: 55033
- Aircraft time: 38,245 hours, 25,263 cycles
- System (JASC): 2565 · Escape Slide
- Part: Holder
- Part number: 3922934
- Condition: Loose
- Location: L2 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR EMER EVAC SLIDE GIRT BAR HOLDER LOOSE.  R & R HOLDER ASSEMBLY IAW SIP.
